# SDR AALA202209066465

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 22,357 hours, 10,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L424297
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 22,356 hours, 10,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK RIGHT HAND FIXED WINDOW (7DG 2 ) HAS AREAS OF DELAMINATION. , BUBBLES, MULTIPLE SCRATCHES AND VERY DEEP CHIPS THROUGHOUT ENTIRE OUTSIDE WINDOW SURFACE AND THE LOWER BUS BAR HAS DISCOLORATION (BURNT) AND AREAS OS SEPARATION. REPLACED WINDOW PER AMM 56-11-12.
